# SDR JDMA648B

- Difficulty date: February 14, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N28AY
- Make and model: Lear 28
- Aircraft serial: 004
- Engine: Ge CJ6108
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2607003459
- Condition: Cracked
- Location: Hyd System
- Part time: 4,460 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC TRANSFER LINE IN AUXILARY SYSTEM, LINE WAS FOUND BROKEN AT FLAIR CAUSING LOSS OF HYDRAULIC FLUID AND HYDRAULIC SYSTEM FAILURE.  AIRCRAFT WAS REPAIRED AND RETURNED TO SERVICE.
